Spectral Radius and Degree Sequence

Hofmeister, Michael (1988) Spectral Radius and Degree Sequence.
Published in: Mathematische Nachrichten Vol. 139 (1). pp. 37-44.

Abstract

For a nonregular graph there is exactly one value of p such that the p-mean of its degree sequence is equal to the spectral radius. We try to investigate the structural content of this so-called spectral mean characteristic; in particular, we characterize the connected graphs of spectral mean characteristic 2.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: zpr87-039
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 24 Oct 2011 15:13
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/39